# SDR QMLA2012110712174

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Snias AS350B3
- Aircraft serial: 4160
- Aircraft time: 2,159 hours, 6,165 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,159 hours, 4,794 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Chip Detector
- Condition: False Activation
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENIGINE CHIP LIGHT ILLUMINATED IN FLIGHT.  INSPECTED ELECTRIC CHIP PLUG, STRAINERS, MAGNETIC CHIP PLUGS, OIL FILTER,  ENG OIL FILTER FACET, N2 SENSORS FOR METAL NONE DETECTED, COMPLIED WITH CHECK LIST 71-02-07, 280-802-A01.  NO DEFECTS NOTED, IAW MM.
